# SDR FDEA202310031695

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N504211
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT LOWER HEAT SHIELD SKIN IS CRACKED @ APPROX. PPS 295 REMOVED #2 PYLON AFT LOWER HEAT SHIELD AND INSTALLED NEW HEAT SHIELD P/N 313N5042-11 PER BAC DWG   313N5042 REV F
